EconPapers    
Economics at your fingertips  
 

Common Fixed Points for Pairs of Mappings with Variable Contractive Parameters

J. R. Morales, E. M. Rojas and Ravindra K. Bisht

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We establish some common fixed point results for a new class of pair of contraction mappings having functions as contractive parameters, and satisfying minimal noncommutative operators property.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/209234.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/209234.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:209234

DOI: 10.1155/2014/209234

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:209234